Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions
Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, pp. 37-56.

In this paper we carry on the study of asymptotic behavior of some solutions to a singularly perturbed problem with mixed Dirichlet and Neumann boundary conditions, started in the first paper [J. Garcia Azorero, A. Malchiodi, L. Montoro, I. Peral, Concentration of solutions for some singularly perturbed mixed problems: Existence results, Arch. Ration. Mech. Anal., in press]. Here we are mainly interested in the analysis of the location and shape of least energy solutions when the singular perturbation parameter tends to zero. We show that in many cases they coincide with the new solutions produced in [J. Garcia Azorero, A. Malchiodi, L. Montoro, I. Peral, Concentration of solutions for some singularly perturbed mixed problems: Existence results, Arch. Ration. Mech. Anal., in press].

DOI: 10.1016/j.anihpc.2009.06.005
Classification: 35B25,  35B34,  35J20,  35J60
Keywords: Singularly perturbed elliptic problems, Finite-dimensional reductions, Local inversion
@article{AIHPC_2010__27_1_37_0,
     author = {Garcia Azorero, Jesus and Malchiodi, Andrea and Montoro, Luigi and Peral, Ireneo},
     title = {Concentration of solutions for some singularly perturbed mixed problems: {Asymptotics} of minimal energy solutions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {37--56},
     publisher = {Elsevier},
     volume = {27},
     number = {1},
     year = {2010},
     doi = {10.1016/j.anihpc.2009.06.005},
     mrnumber = {2580503},
     zbl = {1194.35037},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2009.06.005/}
}
TY  - JOUR
AU  - Garcia Azorero, Jesus
AU  - Malchiodi, Andrea
AU  - Montoro, Luigi
AU  - Peral, Ireneo
TI  - Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2010
DA  - 2010///
SP  - 37
EP  - 56
VL  - 27
IS  - 1
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2009.06.005/
UR  - https://www.ams.org/mathscinet-getitem?mr=2580503
UR  - https://zbmath.org/?q=an%3A1194.35037
UR  - https://doi.org/10.1016/j.anihpc.2009.06.005
DO  - 10.1016/j.anihpc.2009.06.005
LA  - en
ID  - AIHPC_2010__27_1_37_0
ER  - 
%0 Journal Article
%A Garcia Azorero, Jesus
%A Malchiodi, Andrea
%A Montoro, Luigi
%A Peral, Ireneo
%T Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions
%J Annales de l'I.H.P. Analyse non linéaire
%D 2010
%P 37-56
%V 27
%N 1
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2009.06.005
%R 10.1016/j.anihpc.2009.06.005
%G en
%F AIHPC_2010__27_1_37_0
Garcia Azorero, Jesus; Malchiodi, Andrea; Montoro, Luigi; Peral, Ireneo. Concentration of solutions for some singularly perturbed mixed problems: Asymptotics of minimal energy solutions. Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 1, pp. 37-56. doi : 10.1016/j.anihpc.2009.06.005. http://archive.numdam.org/articles/10.1016/j.anihpc.2009.06.005/

[1] A. Ambrosetti, A. Malchiodi, Perturbation Methods and Semilinear Elliptic Problems on n , Progr. Math. vol. 240, Birkhäuser (2005)

[2] A. Ambrosetti, A. Malchiodi, Nonlinear Analysis and Semilinear Elliptic Problems, Stud. Adv. Math. vol. 104, Cambridge Univ. Press, Cambridge (2007) | Zbl

[3] A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381 | Zbl

[4] H. Berestycki, L. Caffarelli, L. Nirenberg, Further qualitative properties for elliptic equations in unbounded domains, Ann. Sc. Norm. Super. Pisa Cl. Sci. (4) 25 no. 1–2 (1997), 69-94 | EuDML | Zbl

[5] E. Colorado, I. Peral, Eigenvalues and bifurcation for elliptic equations with mixed Dirichlet–Neumann boundary conditions related to Caffarelli–Kohn–Nirenberg inequalities, Topol. Methods Nonlinear Anal. 23 no. 2 (2004), 239-273 | Zbl

[6] L. Damascelli, F. Gladiali, Some nonexistence results for positive solutions of elliptic equations in unbounded domains, Rev. Mat. Iberoamericana 20 no. 1 (2004), 67-86 | EuDML | Zbl

[7] E.N. Dancer, S. Yan, Interior and boundary peak solutions for a mixed boundary value problem, Indiana Univ. Math. J. 48 no. 4 (1999), 1177-1212 | Zbl

[8] M. Del Pino, P. Felmer, Spike-layered solutions of singularly perturbed elliptic problems in a degenerate setting, Indiana Univ. Math. J. 48 no. 3 (1999), 883-898 | Zbl

[9] J. Garcia Azorero, A. Malchiodi, L. Montoro, I. Peral, Concentration of solutions for some singularly perturbed mixed problems: Existence results, Arch. Ration. Mech. Anal., in press

[10] B. Gidas, W.M. Ni, L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in n , Adv. Math. (Suppl. Stud. A) 7 (1981), 369-402

[11] D. Gilbarg, N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer-Verlag, Berlin/Heidelberg/New York/Tokyo (1983) | Zbl

[12] M.K. Kwong, Uniqueness of positive solutions of -Δu+u-u p =0 in n , Arch. Ration. Mech. Anal. 105 (1989), 243-266 | Zbl

[13] C.S. Lin, W.M. Ni, I. Takagi, Large amplitude stationary solutions to a chemotaxis systems, J. Differential Equations 72 (1988), 1-27 | Zbl

[14] W.M. Ni, J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48 (1995), 731-768 | Zbl

[15] W.M. Ni, I. Takagi, On the shape of least-energy solution to a semilinear Neumann problem, Comm. Pure Appl. Math. 41 (1991), 819-851 | Zbl

[16] W.M. Ni, I. Takagi, Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281 | Zbl

[17] G. Stampacchia, Problemi al contorno ellitici, con dati discontinui, dotati di soluzionie hölderiane, Ann. Mat. Pura Appl. (4) 51 (1960), 1-37 | Zbl

Cited by Sources: